Positive geotropic growth in Chaetetes

Stanton Jr. R.J., Lambert L.L. and Webb G.E. (1997) Positive geotropic growth in Chaetetes. Boletin - Real Sociedad Espanola de Historia Natural: Section Geologica, 92 1-4: 197-207.

Author Stanton Jr. R.J.
Lambert L.L.
Webb G.E.
Title Positive geotropic growth in Chaetetes
Journal name Boletin - Real Sociedad Espanola de Historia Natural: Section Geologica
Publication date 1997-01-01
Sub-type Article (original research)
Volume 92
Issue 1-4
Start page 197
End page 207
Total pages 11
Subject 1900 Earth and Planetary Sciences
2300 Environmental Science
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 17 Jun 2016, 02:25:05 EST by Anthony Yeates